Rajendra Prasad, Abhinav Verma, Vindhyachal Singh Yadav

DOI Number
First page
Last page


The purpose of the present paper is to explore the characteristics of the Lorentzian $\phi$-symmetric para-Kenmotsu manifold as an Einstein manifold. In this paper, we also study the parallel 2-form on the LP-Kenmotsu manifold (LP-Kenmotsu manifold is used in lieu of Lorentzian para-Kenmotsu manifold throughout the present research article). We explain that the conformally flat LP-Kenmotsu manifold is locally $\phi$-symmetric iff, it has constant scalar curvature.


Einstein manifold, $\phi$-symmetric LP-Kenmotsu manifold, scalar curvature, Ricci tensor

Full Text:



T. Q. Binh, L. Tamassy, U. C. De and M. Tarafdar : Some Remarks on almost Kenmotsu manifolds. Maths. Pannonica 13 (2002), 31–39.

D. E. Blair: Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, Vol.509. Spinger-Verlag, Berlin-New York, 1976.

E. Boeckx, P. Buecken and L. Vanhecke: φ-symmetric contact metric spaces. Glawsgo Math. J. 41 (1999), 409–416.

U. C. De and G. Pathak: On 3-dimensional Kenmotsu manifolds. Indian J. Pure Applied Math. 35 (2004), 159–165.

U. C. De and K. De: On a class of three-dimensional trans-Sasakian manifolds. Commun. Korean Math. Soc. 27 (2012), No.4, 795–808.

A. Haseeb and R. Prasad: Certain results on Lorentzian para-Kenmotsu manifolds. Bol. Soc. Paran. Mat. (3s.) v. 39 3 (2021) 201–220. doi:10.5269/bspm.40607.

A. Haseeb and R. Prasad: Some results on Lorentzian Para-Kenmotsu Manifolds. Bulletin of the Transilvania University of Brasov, Vol. 13 (62) No.1–2020 Series III : Mathematics, Informatics, physics, pp.185–198.

A. Haseeb, S. Pandey, R. Prasad: Some results on η-Ricci solitons in quasi Sasakian 3-manifolds. Commun. Korean Math. Soc. 36 (2021), no. 2, 377-387.

J. B. Jun, U. C. De and G. Pathak: On Kenmotsu manifolds. J. Korean Math. Soc. 42 (2005), 435–445.

K. Kenmotsu: A class of almost contact Riemannian manifolds. Tohoku Math. J., 24 (1972), 93–103.

C. Ozg ¨ ur¨ : On weakly symmetric Kenmotsu manifolds. Differ. Geom. Dyn. Syt. 8 (2006), 204–209.

C. Ozg ¨ ur¨ : On generalized recurrent Kenmotsu manifolds. World Applied Sciences Journal 2 (2007), 29–33.

C. Ozg ¨ ur¨ and U. C. De: On the quasi conformal curvature tensor of Kenmotsu manifold. Math. Pannonica, 17 (2006), 221–228.

Pankaj, S. K. Chaubey and R. Prasad: Three Dimensional Lorentzian para Kenmotsu manifolds and Yamabe Soliton. Honam Mathematical J. 43 (4) (2021) 613–626.

T. Takahashi: Sasakian φ-symmetric space. Tohoku Math. J. 29 (1977), 91–113.

K. Yano and M. Kon: Structures on manifolds. Series in Pure Math., World Scientific, Vol. 3, (1984).



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)